# SDR JJBA20220306009

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 35,161 hours, 23,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Part number: SG9632
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP MISSING BY GALLEY. REPLACED EMERGENCY LIGHT STRIP.
